MathSciNet Relay Station
MathSciNet bibliographic data
MR1206344 (93m:58070) 58F12 (54H20)
McGehee, Richard Attractors for closed relations on compact Hausdorff spaces. Indiana Univ. Math. J. 41 (1992), no. 4, 1165–1209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement